MAUDE Adverse Event Report: GRACE MANUFACTURING INC. PGAC300 MINIGRIP ALLIGATOR GRASPER

GRACE MANUFACTURING INC. PGAC300 MINIGRIP ALLIGATOR GRASPER
Model Number PGAC300 MINIGRIP ALLIGATOR GRASPER
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Missing Value Reason (3192)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial submission was erroneously submitted as a 5 day report and the firm was not required to initiate action to prevent an unreasonable risk of substantial harm.
 
Event or Problem Description
It was reported that during the suprarenal laparoscopic surgery suprarenal performed by dr.(b)(6), the opening was perfect, without any issue.The incident happened when the retraction of the adipose broke.Additional info.Device used per ifu: yes.Harm or injury to the patient? no.Did any broken part remain inside the patient? no.If so how were they removed? the piece was removed using another grasper without any difficultly.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PGAC300 MINIGRIP ALLIGATOR GRASPER
Common Device Name
ALLIGATOR GRASPER
Manufacturer (Section D)
GRACE MANUFACTURING INC.
614 sr 247
russellville AR 72802
MDR Report Key7457951
Report Number3002770040-2018-12349
Device Sequence Number18891856
Product Code GEI
UDI-Device Identifier14026704582607
UDI-Public14026704582607
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2018
Device Model NumberPGAC300 MINIGRIP ALLIGATOR GRASPER
Device Catalogue NumberPGAC300
Device Lot NumberGML-00156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer10/12/2017
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1